# SDR DL72W954275

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 8 SLAT, NR 3 L/E REINFORCING RIB CRACKED.  REMOVED O/B TRACK FOR ACCESS AND REPAIRED RIB PER M/M 57-54-0 PG 806 AND 807.
